# SDR 95ZZZM269

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 56496992
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, J

## Discrepancy

SUSPECT NOSE GEAR LANDING DOOR DID NOT CLOSE ON TAKEOFF, LOUD RUMBLING SOUND AND HEAVY VIBRATION IN NOISE GEAR AREA.  PERFORMED FUEL DUMP ABNORMAL PROCEDURE FOR LANDING.  FOUND RIGHT GEAR DOOR DOWN, PERFORMED INSPECTION, UNLOCK PIN STICKING, CLEANED AND LUBED OPS CHECKS OK IAW MM 32-22-01.
